



MID-OHIO SPORTS CAR COURSE (V2) JUNE 28 - JULY 2, 2023

WEDNESDAY, JUNE 28, 2023

8:30 AM -USF PRO CHAMPIONSHIPS TEAMS LOAD-IN

1:00 PM -5:00 PM TECH OPEN

2:00 PM -5:00 PM TIRE SCANNING (TEST EVENT)

4:00 PM -5:00 PM TRACK WALK – GOLF CARTS, TUGGERS OR WALKING ONLY!

TWO WHEELED VEHICLES ARE NOT ALLOWED.

THURSDAY, JUNE 29, 2023

8:00 AM -5:30 PM TECH OPEN (CLOSED FROM 11:00 AM – 12:00 PM)

8:00 AM -12:00 PM TIRE SCANNING (TEST EVENT) 3:00 PM 9:00 AM -CREDENTIALS OPEN - GATE 3

10:00 AM -CREW CHIEF MEETING – TECH TRAILER

12:00 PM -1:05 PM **USF2000 TEST 1**

1:15 PM -2:20 PM USF PRO 2000 TEST 1

2:30 PM -2:45 PM IC OEM LAPS

2:30 PM -**USF2000 DRIVERS MEETING - SERIES HOSPITALITY**

2:55 PM -4:00 PM **USF2000 TEST 2** 4:10 PM -5:10 PM **USF PRO 2000 TEST 2**

5:30 PM -6:30 PM TRACK WALK - GOLF CARTS, TUGGERS OR WALKING ONLY!

TWO WHEELED VEHICLES ARE NOT ALLOWED.

FRIDAY, JUNE 30, 2023

7:00 AM -5:30 PM TECH OPEN (CLOSED FROM 12:00 PM - 1:00 PM)

7:30 AM -3:00 PM CREDENTIALS OPEN – GATE 3 8:00 AM -8:30 AM **USF PRO 2000 PRACTICE**

8:45 AM -9:15 AM **USF2000 PRACTICE**

9:30 AM -

USF PRO 2000 DRIVERS MEETING - SERIES HOSPITALITY

9:30 AM -10:10 AM PSCNA GT3 PRACTICE 1

10:25 AM -10:55 AM **USF PRO 2000 QUALIFYING 1 (20 MINUTES MAX GREEN)**

11:10 AM -**USF2000 QUALIFYING 1 (20 MINUTES MAX GREEN)** 11:40 AM

11:50 AM -12:00 PM **DEMO LAPS**

12:00 PM -5:00 PM TIRE SCANNING (RACE EVENT)

12:10 PM -12:50 PM PSCNA GT3 PRACTICE 2

12:30 PM -1:30 PM INDYCAR AUTOGRAPH SESSION - FAN ZONE

1:05 PM -1:35 PM **USF PRO 2000 QUALIFYING 2 (20 MINUTES MAX GREEN)**

1:55 PM -2:40 PM **INDY NXT PRACTICE 1** 3:05 PM -4:20 PM **INDYCAR PRACTICE 1**

4:40 PM -5:20 PM **USF2000 RACE 1 (20 LAPS OR 40 MIN)**







SATURDAY, JULY 1, 2023

7:55 AM -	8:15 AM	PSCNA GT3 QUALIFYING
8:30 AM -	6:00 PM	TECH OPEN (CLOSED FROM 1:00 PM - 2:00 PM)
8:35 AM -	9:20 AM	INDY NXT PRACTICE 2
9:00 AM -	3:00 PM	CREDENTIALS OPEN – GATE 3
9:45 AM -	10:45 AM	INDYCAR PRACTICE 2
11:00 AM -	11:40 AM	USF2000 RACE 2 (20 LAPS OR 40 MIN)
11:55 AM -	12:45 PM	USF PRO 2000 RACE 1 (30 LAPS OR 50 MIN)
1:00 PM -	1:40 PM	PSCNA GT3 RACE 1
1:30 PM -	1:55 PM	USF2000 AUTOGRAPH SESSION – FAN ZONE IN THE MIDWAY
1:55 PM -	2:00 PM	DEMO LAPS
2:00 PM -	2:30 PM	USF PRO 2000 AUTOGRAPH SESSION – FAN ZONE IN THE MIDWAY
2:05 PM -	2:25 PM	INDY NXT QUALIFYING
2:45 PM -	4:15 PM	INDYCAR QUALIFYING
4:30 PM -	5:10 PM	USF2000 RACE 3 (20 LAPS OR 40 MIN)

INDY NXT AUTOGRAPH SESSION - FAN ZONE

USF PRO 2000 RACE 2 (30 LAPS OR 50 MIN)

SUNDAY, JULY 2, 2023

5:00 PM

6:15 PM

4:30 PM -

5:25 PM -

<u> </u>			
7:15 AM -		INDYCAR MINISTRY DEVOTIONAL – OUTSIDE INDYCAR TECH	
7:30 AM -		INDYCAR MINISTRY MASS – BASE OF THE TOWER	
8:00 AM -	8:40 AM	PSCNA GT3 RACE 2	
8:55 AM -	9:00 AM	DEMO LAPS	
9:00 AM -	10:00 AM	TWO SEATER & EVENT CAR RIDES	
10:30 AM -	11:00 AM	INDYCAR WARMUP	
11:10 AM -	11:20 AM	CORRAL LAPS	
11:40 AM -		INDY NXT RACE (35 LAPS OR 55 MIN)	
1:53 PM -		INDYCAR RACE – 80 LAPS	

SERIES LISTING:

COOPER TIRES USF PRO 2000 GRAND PRIX OF MID-OHIO (USF PRO 2000)
COOPER TIRES GRAND PRIX OF MID-OHIO (USF2000)
NNT INDYCAR SERIES
INDY NXT
PORSCHE SPRINT CHALLENGE NORTH AMERICA (PSCNA)

MEDICAL INFORMATION:

INFIELD CARE CENTER (MINOR INJURIES): PIT OUT, ON THE RIGHT PRIOR TO THE BRIDGE CROSSING HOSPITAL (MINOR INJURIES): OHIO HEALTH MANSFIELD, 335 GLESSNER AVE., MANSFIELD HOSPITAL (TRAUMA & BURN CENTER): OHIO STATE UNIVERSITY, 410 WEST 10TH AVE., COLUMBUS

MEETING INFORMATION:

DRIVERS MEETING:

USF PRO 2000 – FRIDAY AT 9:30 AM – SERIES HOSPITALITY **USF2000 –** THURSDAY AT 2:30 PM – SERIES HOSPITALITY

CREW CHIEF: THURSDAY AT 10:00 AM - TECH TRAILER

